| Catalog Number |
02.12.0003R |
| Medical Device Problem Code |
Loosening of Implant Not Related to Bone-Ingrowth (4002)
| Health Effect - Clinical Code |
Joint Laxity (4526)
| Date of Event |
08/14/2023
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Batch review performed on 17-aug-2023.Lot 2100330: (b)(4) items manufactured and released on 18-mar-2021.Expiration date: 2026-03-07.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold with no similar reported event during the period of review.Additional component involved: gmk-sphere 02.12.T4i3r tibial tray fixed cemented size t4-i3 r (k121416) lot 168381: (b)(4) items manufactured and released on 13-feb-2017.Expiration date: 2022-02-02.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold with no similar reported event during the period of review.
Event or Problem Description
At about 1 year and 9 months from the primary, the patient came in reporting pain and instability due to tibail and femoral loosening and the cause is unknown.The surgeon revised all implants to revision components and the surgery was complete successfully.